# SDR REXA201000256

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 22,330 hours, 19,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE IN LEXINGTON, KEY (LAX), THE GROUND POWER UNIT (GPU) ACCESS DOOR LANDING WAS FOUND DEFORMED AND DAMAGED IN THE UPPER FORWARD CORNER.  DAMAGE TO THE POWER PLUG RECEPTACLE IS LIMITED TO ONE PLUG PRONG THAT APPEARS TO BE SLIGHTLY OUT OF LINE FROM THE OTHERS BUT DOES NOT AFFECT THE FUNCTIONALITY OF THE SYSTEM. TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-266.  INSPECT DAILY.  FLY ON FOR 10 DAYS WITHIN WHICH TIME PERMANENT REPAIR IAW STS ENGINEERING EA 5-2010-266.
